# SDR 2004FA0000574

- Difficulty date: June 11, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N50338
- Make and model: Bbavia 7GCBC
- Aircraft serial: 107279
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO SPARS SPLIT AT WING ROOT WING ATTACH FITTINGS, ONE SPAR SPLIT AT WING LIFT STRUT ATTACH FITTING.  SPLITS FOUND DURING ANNUAL INSPECTION.  PROBABLE CAUSE:  DRYING AND SHRINKAGE.
